Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 57340, 3 pages
http://dx.doi.org/10.1155/IJMMS/2006/57340

On the mean value property of superharmonic and subharmonic functions

Laboratoire LMC-IMAG, Equipe EDP, Tour IRMA, BP 53, Grenoble Cedex 9 38041, France

Received 19 October 2005; Revised 25 January 2006; Accepted 16 February 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Epstein and M. Schiffer, “On the mean-value property of harmonic functions,” Journal d'Analyse Mathématique, vol. 14, pp. 109–111, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, vol. 224 of Grundlehren der Mathematischen Wissenschaften, Springer, Berlin, 1977. View at Zentralblatt MATH · View at MathSciNet
  3. Ü. Kuran, “On the mean-value property of harmonic functions,” The Bulletin of the London Mathematical Society, vol. 4, pp. 311–312, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet